Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Ergodic and Mixing Properties of Chebyshev Polynomials

R. L. Adler and T. J. Rivlin
Proceedings of the American Mathematical Society
Vol. 15, No. 5 (Oct., 1964), pp. 794-796
DOI: 10.2307/2034600
Stable URL: http://www.jstor.org/stable/2034600
Page Count: 3
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Item Type
Article
Thumbnails
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Ergodic and Mixing Properties of Chebyshev Polynomials
Preview not available

Page Thumbnails

  • Thumbnail: Page 
794
    794
  • Thumbnail: Page 
795
    795
  • Thumbnail: Page 
796
    796